# SDR PCAA0209113

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 22,680 hours, 24,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FLOOR EMERGENCY LIGHT SEAT 1DF FOUND INOPERATIVE DUE TO A BROKEN WIRE.  BROKEN WIRE WAS REPAIRED, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
